Sur la décomposition d'une matrice à définition rationnelle.

Н. Кочин

Matematiceskij sbornik

  • Volume: 44, Issue: 5, page 901-922
  • ISSN: 0368-8666

How to cite

top

Кочин, Н.. "Sur la décomposition d'une matrice à définition rationnelle.." Matematiceskij sbornik 44.5 901-922. <http://eudml.org/doc/64936>.

@article{Кочин,
author = {Кочин, Н.},
journal = {Matematiceskij sbornik},
keywords = {Differential equations, general theory},
language = {fre},
number = {5},
pages = {901-922},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur la décomposition d'une matrice à définition rationnelle.},
url = {http://eudml.org/doc/64936},
volume = {44},
}

TY - JOUR
AU - Кочин, Н.
TI - Sur la décomposition d'une matrice à définition rationnelle.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 5
SP - 901
EP - 922
LA - fre
KW - Differential equations, general theory
UR - http://eudml.org/doc/64936
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.